# SDR SWAA2013102821583

- Difficulty date: October 14, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 65,721 hours, 61,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COVER OF EMERGENCY LIGHT AT AFT LAVATORY.  R & R COVER IAW AMM.
